# SDR CA060328002

- Difficulty date: March 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,827 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 1101411073004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF A 6C INSP, MAINT FOUND A CRACK IN THE FWD LT HORIZONTAL STABILIZER MACHINED CHANNEL. THIS PARTICULAR INSP WAS COMPLETED DUE TO AD 83-03-03R6 REQUESTING AN INITIAL INSP AND MODIFICATION OF ATTACHMENT AREA. INITIAL REQUIREMENTS WERE PREVIOUSLY COMPLETED BY A PREVIOUS OPERATOR.  A REPEAT INSP IS NOW CALLED UP DURING 6C INSP AS REQUIRED BY AD.  CRACK WAS FOUND IN NEW MODEL OF MACHINED CHANNEL PART NR 110-4A-1411-07-16 THAT WAS PREVIOUSLY REPLACED. A VISUAL INSP OF ALL SURROUNDING AREA WAS COMPLETED AND AN EDDY CURRENT INSPECTION OF REMAINING FITTING WAS COMPLETED AND NO OTHER DISCREPANCY WAS FOUND.  CHANNEL WILL BE REPLACED AND AIRCRAFT WILL BE RETURNED TO SERVICE. (TC NR 20060328002)
